MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.549S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation, part was discarded by the facility.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a dhr review could not be performed for this pi.Lot number 56p6792 belongs to p/n 04.037.260s.Device history batch null, device history review 21-jan-2021, a dhr review could not be performed for this pi.Lot number 56p6792 belongs to p/n 04.037.260s.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient will undergo a hardware removal.A tibial nail was to be removed and the nail was removed because of a possible infection.The nail was inserted as a part of a removal of a stryker tibial nail, bone grafting, and insertion of synthes tibial nail in (b)(6) of 2020.The patient had recurrent skin infections and ultimately lead to the removal of the nail as a precaution.According to the surgeon the nonunion from (b)(6) seems to be healing, there was no surgical delay reported.Concomitant products: 11mm ti cannulated tibial nail-ex/345mm-sterile, lot (2l94168), part (304.004.549s-us) quality unknown; unk - screws: locking, lot & part number unknown, qty (2).This complaint involves three (3) devices.This report is for one (1) 11mm ti cannulated tibial nail-ex/345mm-sterile.This report is 1 of 3 for (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11273750
Report Number2939274-2021-00641
Device Sequence Number11636380
Product Code JDS
UDI-Device Identifier10886982084491
UDI-Public(01)10886982084491
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.549S
Device Catalogue Number04.004.549S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient Weight77